# SDR DALA2016050303561

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WING SKIN AFT EDGE FROM BS XCW=16 TO XCW=50 AT RT MLG WHEEL WELL. DAMAGE WAS REPAIRED IAW ER/A 545128-14, REV ORIGINAL, AND ETI 17-16-013, REV  2.  RII COMPLETED.
